Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had Nexplanon inserted. Arm aches, stings. Why ?

Hey, I had Nexplanon inserted a few hours ago, and she warned me that it could bruise and be a little painful but right now, it stings a lot, and most of my arm aches a lot... I haven t taken the bandage off to have a look because she said I shouldn t take it off until tomorrow but I was just a little worried... it might be nothing but I thought I had better ask, just in case! Thanks for your time :)
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The ache in the arn and stinging sensation is the local reaction to the implant. This will gradually subside over few weeks. Please do not worry.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com

Answered: Thu, 5 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor